# SDR AALA20071296

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 10D HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
